JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Journal of the Chungcheong Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
1226-3524 
eISSN :
2383-6245 
Journal DOI :
10.14403/jcms 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • ON PC-CLOSED SETS
  • Ekici, Erdal ; Tunc, A. Nur ;
  • Journal of the Chungcheong Mathematical Society , volume 29, issue 4, 2016, Pages 565~572
  • DOI : 10.14403/jcms.2016.29.4.565
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • ON MULTIPLIERS ON BOOLEAN ALGEBRAS
  • Kim, Kyung Ho ;
  • Journal of the Chungcheong Mathematical Society , volume 29, issue 4, 2016, Pages 613~629
  • DOI : 10.14403/jcms.2016.29.4.613
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • ON SEMIDERIVATIONS OF NEAR-RINGS
  • Kim, Kyung Ho ;
  • Journal of the Chungcheong Mathematical Society , volume 29, issue 4, 2016, Pages 643~650
  • DOI : 10.14403/jcms.2016.29.4.643
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)
15
  • Abstract(view)
PDF Download(new window)